# SDR VNAA0312009

- Difficulty date: December 17, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 22,727 hours, 20,157 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pilot Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE.  MAINTENANCE INSPECTED AND FOUND THE PILOT VALVE STUCK.   MAINTENANCE THEN CLEANED AND LUBED THE PILOT VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
